# SDR SWIA97913

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: FZAN
- Make and model: Cndair CL6002B19
- Aircraft serial: 7153
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED GEAR UP AND GOT A GEAR DISAGREE MESSAGE.  THE LEFT AND RIGHT MAIN GEAR DID NOT LOCK UP.  WE SELECTED GEAR DOWN AND RETURNED TO THE AIRPORT.  REMOVED AND REPLACED MLG PRIORITY VALVE IAW MM 32-32-15.  PERFORMED SYSTEM TEST OF THE LANDING GEAR PRIORITY VALVE IAW MM 32-30-00, OPS AND LEAKS CHECKS GOOD.
